Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleDetecting real singularities of a space curve from a real rational parametrization
Author(s) R. Rubio, J.M. Serradilla, M.P. Vélez
TypeArticle in Journal
AbstractIn this paper we give an algorithm that detects real singularities, including singularities at infinity, and counts local branches and multiplicities of real rational curves in the affine n -space without knowing an implicitization. The main idea behind this is a generalization of the D -resultant (see [van den Essen, A., Yu, J.-T., 1997. The D -resultant, singularities and the degree of unfaithfulness. Proc. Amer. Math. Soc. 25 (3), 689695]) to n rational functions. This allows us to find all real parameters corresponding to the real singularities between the solutions of a system of polynomials in one variable.
KeywordsAlgebraic curves, Rational parametrizations, Singular points, Generalized resultants
URL http://www.sciencedirect.com/science/article/pii/S0747717108001405
JournalJournal of Symbolic Computation
Pages490 - 498
NoteSpanish National Conference on Computer Algebra
Translation No
Refereed No